Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Diabetic, low platelet count, have mixed pattern lymphocytes post taking steroids. Wysolone causes rise in sugar level. Guidance?

hello father is 56 years old and have been suffering from low platelet count since 6 years..he is also a diabetic the month of april we reported to a local haematologist and she gave him 2_3 doses of steriods for a few days....i worked a fromm 0000 ,it have been increased to 0000.....but due to consumption of these steroids he got som effect in the kidney .....but again all came into normal condition.....again after 2-3 months bruising started in his some parts of his we immediately went to apollo chennai to consult a haematologist....he asked us to undergo coagulation profile test...there he found that the platelet count was the doctor asked us to do bone marrow biopsy this report it was written that there were some insterstitial lymphocytes were the doctor further asked us to do lymphoma panel...and there it was written lymphocytes shows mixed pattern, not in favour of bone marrow lymphoma biopsy the doctor said that evrything is ok now...and he asked him to have wysolome tablet for 2 having this his platelet count have increased to with having this..again his sugar level went up ie pp-480 and after food-500.....sir can yu please help us wad to do.....our local doctor is asking us to do platelet we r there any risk...what shal we do?..please help us
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response
your fathers platelet count you have mentioned 0000 ist so? if there is a failure of bone marrow to produce platelets its difficult to manage without steroids like wysalone. you have not mentioned abt other blood cell count like WBC etc. bruises is due to less platelets which prevents clotting mechanism. so you have to compromise with sugar because subcutaneous bleeding due to lack of platelets requires more attention than sugar which can be controlled by medicines , keep in touch with me thanks
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor